Side effects of painkillers



Most non-steroidal anti-inflammatory drugs and other narcotic analgesics irritates the mucous membrane of the gastrointestinal tract, can cause renal failure and liver, affects the central nervous system, causing dizziness, headaches, drowsiness, orIn contrast, insomnia.There are side effects such as blood clotting and as a result, bleeding, hearing impairment, visual impairment.

Opioids also have a number of side effects - they cause nausea, constipation, dryness of the oral mucosa, but it is not the most serious manifestation of the action of these drugs.At high doses of narcotic analgesics can lead to urinary retention, respiratory de
pression.Long-term use of these tools leads to addiction and dependence.Therefore doctors prescribe opioid painkillers only in extreme cases when narcotic analgesics are powerless - for example, in oncology.They are used only under medical supervision.

Any drug can cause an allergic reaction, and pain medications are no exception.Allergy to analgesics often manifests itself in the form of rash and itching, but can be life-threatening reactions such as angioneurotic edema and anaphylactic shock.

more dangerous analgesics?



overdose of pain medication is very dangerous.Besides the usual symptoms of poisoning (nausea, vomiting, weakness), acute poisoning analgesics can be magnified manifestation of side effects - so an overdose of aspirin can cause gastrointestinal bleeding, poisoning, paracetamol is fraught with liver disease, and habitual analginum in large doses cause convulsions andrenal failure.

Most often acute poisoning, if a large dose has been taken deliberately, is due to the desire of the patient as soon as possible to relieve the pain: the man more than the recommended dose, assuming that the two tablets of the drug will help faster and are better than one.Some patients taking one tablet or pill can not wait for the desired effect, and take a second, and then decide that you want to other painkillers - in the end the blood gets a "cocktail" of several drugs, the interaction causes serious poisoning.

Because pain is the body's natural signals about problems, try to get rid of it should be with great caution, otherwise a high risk to miss the development of a life-threatening condition.For example, it is dangerous to take any painkillers with abdominal pain of unknown origin - signs of the disease can "smear", and you can skip the development of peritonitis (inflammation of the peritoneum that occurs with certain diseases of the gastrointestinal tract), requiring urgent surgical intervention.If any severe pain, which appeared for the first time and gradually increasing, it is necessary to seek medical help.If there is no health hazard, the physician will recommend the appropriate analgesic itself.